Creepy Crawly

Ok, if you’ve ever been on hallucinogenic drugs, you might be able to relate to this post.  (Not every day I start out with an opening sentence like that, huh?)

Well, after four days of feeling like my skin is infested with creepy crawly bugs (GROSS I know!), I realized that I’m having an allergic reaction to melatonin.  Why now, all of a sudden?  I don’t know.  And more importantly, HOW DO I MAKE IT STOP?!  (Well, duh, I’ll go on melatonin hiatus, but until then, will it just fade away?  Please Lord.) 

It has been torture.  I was sitting at my desk this morning and I couldn’t stop moving, itching, rubbing, the sensation was like tiny little invisible bugs crawling all over the surface of my arms, legs, stomach, and back, oh, and my scalp too.  I don’t know why it took me four days to try and figure out what was going on, but after a couple mouse clicks I found something called “formication” which is mostly found in hallucinogenic drug users (not me), but also has been known as side effects of over-the-counter and prescription meds, specifically sleep aids (which is what I take melatonin for).  I mean, it can also be caused by skin cancer, but I’m not gonna go there. 

Anyways, it was interesting to read about, yet still super annoying, so hopefully it will just quickly go away.  Ewww, it’s so creepy.  Gives me the heebeegeebees.  (you know what I mean.)

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s


%d bloggers like this: